MathSciNet Relay Station
MathSciNet bibliographic data
MR412365 (54 #491) 26A84
Spiegel, Wolfgang Über die Symmetrisierung stetiger Funktionen im euklidischen Raum. Arch. Math. (Basel) 24 (1973), 545–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement